Aa
A
A
Close
Avatar universal
Synthroid Side Effects?
I've been on levothyroxine for about three months; generic 25 mcg for 2 and then Synthroid 25 mcg for 1. I'm already wanting to change medications because for the past week I've started to get really bad tremors in my hands and feet that feel like i'm having a sugar drop and even internal tremors (feels like my heart is racing buy  my pulse is normal). On top of this I'm feeling nauseated, dizzy, light headed, palpitations and just all together bad. I was thinking about trying Tirosint just to eliminate the possibility of fillers/binders effect me. Has anybody else experienced this on Synthroid? Anybody on Tirosint that wants to chime in?

BTW I realize I sent almost an identical message to you Barb so if you see this and already answered that I'm sorry :S

Most recent labs:
TSH: 1.74 (.34-4.82)
Free T4: 1.0 (.78-2.19)
Free T3: 4.17 (2.77-5.27)
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
1204245 tn?1356904325
Blank
Long Beach